# SDR COEA2022080405921

- Difficulty date: June 13, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 28,630 hours, 32,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 16S52176001012
- Part serial: 1300
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238451 NR 800001  HEAVY CHECK   COE/MAJOR REPAIR: AFT CARGO DOOR LOWER PAN IS DENTED BY THE AFT CORNER. CORRECTIVE ACTION: REPAIR PER ATR42 SRM 521100-300-811-A01.
